# SDR GTIA2024102838482

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 10,409 hours, 4,340 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAD FLIGHT ATTENDANT REPORT FUME EVENT WHILE WE WERE SLOWING DOWN AT 10000 FT CONTINUE FOR APPROACH I SMELLED A LIGHT SMELL WHICH WENT AWAY A FEW MINUTES-PERFORMED DECONTAMINATION OF ECS PER AMM 21-00-00-615-802-A & TSM 05-50-00-810-831-A. NO ABNORMAL SMELLS. NO FAULTS NOTED. A/C OK FOR SVC. MOC 119255 NOTIFIED
